# SDR 04210620

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR SQUEAL.  PLANE RETURNED TO FIELD AND PASSENGERS WERE DEPLANED AT THE GATE.
